# SDR 96FDEA00020

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corrosion
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CORNER OF FWD GALLEY DOOR JAMB, AFT SIDE OF FRAME HEAVY CORROSION FOUND STA 416 ABOVE STR 17R.  FOUND WITHIN SRM LIMITS.
